# SDR IXXA06SMN046S

- Difficulty date: January 16, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1756
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NR 4 TRACK JOINT ANGLE WITH VERTICAL BEAM CRACKED 3,  STA 1756.000 BL.0.  REMOVED CRACKED JOINT ANGLE (FITTING) IAW DC-8 51-3-0.  CLEANING, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW ANGLE (FITTING) IAW DC-8 SRM 51-3-0, DC-8 SRM 51-3-1 (TORQUE).
